MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 2/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 2/12 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0212CRR
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 january 2021: lot 185611: (b)(4) items manufactured and released on 25-sep-2018.Expiration date: 2023-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event additional device involved: batch review performed on 13 january 2021: gmk-sphere 02.12.0022r femoral component sphere cemented size 2+ r (k140826) lot 162678: (b)(4) items manufactured and released on 19-may-2016.Expiration date: 2021-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported since 2017.
 
Event or Problem Description
The patient came in reporting pain and swelling in the knee 7 months after the primary.Infection excluded, the cause of the pain and swelling is unknown.The surgeon revised the femoral component and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED CR SIZE 2/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11271429
Report Number3005180920-2021-00083
Device Sequence Number3842780
Product Code JWH
UDI-Device Identifier07630040707244
UDI-Public07630040707244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model Number02.12.0212CRR
Device Catalogue Number02.12.0212CRR
Device Lot Number185611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;